# SDR K11A2025030600302

- Difficulty date: January 26, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 59,118 hours, 41,485 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Landing
- Condition: Corroded
- Location: Zone 200
- Part time: 59,118 hours, 41,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD ACCESS DOOR CUTOUT AFT BULKHEAD STA 227.5 RBL 3 LOWER CHORD HAS EVIDENCE OF CORROSION.
